# SDR 06FDEA0066

- Difficulty date: January 7, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46625
- Aircraft time: 72,242 hours, 26,548 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451109
- Condition: Damaged
- Location: Nr 2
- Part time: 20,541 hours, 8,470 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT ORD AT ABOUT 120KT, RECEIVED ENGINE FAIL ALERT ON NR 2 ENG, NOTED EGT EXCEEDANCE AT 1052DEG, REJECTED.  CLEARED RUNWAY, QRH.  SHUTDOWN NR 2 ENGINE ON TAXIWAY.  RETURNED TO RAMP.  DUE TO THE FOD DAMAGE DONE TO THE FAN AND METAL IN THE TAIL PIPE WITH A N1,N2, ROLLBACK AND EGT OF  1052.  THIS ENGINE IS APPROVE FOR CHANGE.  REPLACED THE NR 2 ENGINE, BOTH THRUST REVERSERS, THE INLET BELLMOUTH AND ADAPTER RING.
